# SDR DLM88992824

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Component: 50459
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FWD GALLEY OVEN BEGAN TO SMOKE AND EMIT AUDIBLE CRACKLE AFTER T/O.  CONTINUED WITH C/B PULLED AND GALLEY POWER OFF.  REPLACED OVEN.
